Publikacje Katedry Analizy Funkcjonalnej

 Prof. dr hab. Wojciech Banaszczyk

 

  1. Wojciech Banaszczyk, Pontryagin duality for subgroups and quotients of nuclear spaces, Math. Ann. 273 (1986), 653 – 664.
  2. Wojciech Banaszczyk, The Steinitz theorem for rearrangements of series for nuclear spaces, J. Reine Angew. Math. 403 (1990), 187 – 200.
  3. Wojciech Banaszczyk, Additive subgroups of topological vector spaces, Lecture Notes in Mathematics 1466, Springer-Verlag, Berlin 1991.
  4. Wojciech Banaszczyk, Summable families in nuclear groups, Studia Math. 105 (1993), no. 3, 271 – 282.
  5. Wojciech Banaszczyk, Balancing vectors and convex bodies, Studia Math. 106 (1993), no. 1, 93 – 100.
  6. Wojciech Banaszczyk, New bounds in some transference theorems in the geometry of  numbers, Math. Ann. 296 (1993), no. 4, 625 – 635.
  7. Wojciech Banaszczyk, Rearrangement of series in nonnuclear spaces, Studia Math. 107 (1993), no.3, 213 – 222.
  8. Wojciech Banaszczyk, Maria Jesus Chasco, Elena Martin-Peinador, Open subgroups and Pontryagin duality, Math. Z. 215 (1994), no. 2, 195 – 204.
  9. Wojciech Banaszczyk, Inequalities for convex bodies and polar reciprocal lattices in Rn, Discrete Comput. Geom. 13 (1995), no.2, 217 – 231.
  10. Wojciech Banaszczyk, The Dvoretzky-Hanani lemma for rectangles, Period. Math. Hungar. 31 (1995), no. 1, 1 – 3.
  11. Wojciech Banaszczyk, Inequalities for convex bodies and polar reciprocal lattices in Rn II. Application of K-convexity, Discrete Comput. Geom. 16 (1996), no. 3, 305 – 311.
  12. Wojciech Banaszczyk, S.J. Szarek, Lattice coverings and Gaussian measures of n-dimensional convex bodies, Discrete Comput. Geom. 17 (1997), no. 3, 283 – 286.
  13. Wojciech Banaszczyk, To the Steinitz lemma In coordinate form. Discrete Math. 169 (1997), no. 1-3, 145 – 152.
  14. Wojciech Banaszczyk, The Minlos lemma for positivedefinite functions on additive subgroups of Rn, Studia Math. 126 (1997), no. 1, 13 – 25.
  15. Maria Banaszczyk, Wojciech Banaszczyk, The Dvoretzky-Hanani Thorem for the group „ax+b”, Period. Math. Hungar. 34 (1997), no. 3, 165 – 168.
  16. Wojciech Banaszczyk, Balancing vectors and Gaussian measures of n-dimensional convex bodies, Random Structures Algorithms 12 (1998), no. 4, 351 – 360.
  17. Wojciech Banaszczyk, Elena Martin-Peinador, Weakly pseudocompact subsets of nu clear groups, J. Pure Appl. Algebra 138 (1999), no. 2, 99 – 106.
  18. Wojciech Banaszczyk, The Lévy continuity Thorem for nu clear groups, Studia Math. 136 (2999), no. 2, 183 – 196.
  19. Wojciech Banaszczyk, A.E. Litvak, A. Pajor, S.J. Szarek, The flatness theorem for nonsymmetric convex bodies via the local theory of Banach spaces, Math. Oper. Res. 24 (1999), no. 3, 728 – 750.
  20. Wojciech Banaszczyk, J. Núňez Garcia, Strong nuclearity of dual groups, Bull. Polish Acad. Sci. Math. 51 (2003), no. 1, 75 – 91.
  21. Wojciech Banaszczyk, Robert Stegliński, On separation of points of additive subgroups of Banach spaces by continuous characters and positive definite functions, Positivity 12 (2008), no. 2, 241—268.
  22. Wojciech Banaszczyk, On series of signed vectors and their rearrangements, Random Structures Algorithms 40 (2012), no. 3, 301 – 316.

 

2000 rok 
  Wioletta Karpińska, A note on bounded solutions of second order differential equations at resonance, Topological Methods in Nonlinear Analysis 14 (2) (1999), 371 – 384.
2003 rok
  Wioletta Karpińska, On bounded solutions of nonlinear differentia equations at resonance, Nonlinear Analysis 51 (2002), 723 – 733. 
  Adam Skalski, On the unconditional bundle convergence in L2-space over a von Neumann algebra, Probability and Mathematical Statistics 22 (2002), 19 – 27.
2005 rok
  J.M. Lindsay, Adam Skalski, Quantum stochastic convolution cocycles, Annales de l’Institute Henri Poincare, Probabilites et Statistiques, 41 (2005), 581 – 604.
  V. Chilin, S. Litvinov, Adam Skalski, A few remarks in non-commutative ergodic theory, Journal of Operator theory 53 (2005), 331 – 350.
  Robert Stańczy, Self-attracting Fermi-Dirac particles in canonical and microcanonical setting, Mathematical Methods in the Applied Sciences 28 (2005), 975 – 990.Praca z podwójną afiliacją: Wydział Matematyki UŁ oraz Instytut Matematyczny Uniwersytetu Wrocławskiego.
  Robert Stegliński, Quotint groups of non-nuclear spaces for which the Bochner thorem fails completely, Studia Mathematica 170 (2005) 283 – 295.
  M. Janicka, Bogdan Przeradzki, On a three-dimensional competitive system, Folia Mathematica 12 (2005), 15 – 24. 
  Robert Stańczy, Steady states for a system describing self-gravitating Fermi-Dirac particles, Differential and Integral Equations 18 (2005), 567 – 582.Praca z podwójną afiliacją: Wydział Matematyki UŁ oraz Instytut Matematyczny Uniwersytetu Wrocławskiego.
  P. Biler, Robert Stańczy, Mean field models for slf-gravitating particles, 1 – 24, “4thSymposium on Nonlinear Analysis” 04 (Łódź) Folia Mathematica.Praca z podwójną afiliacją: Wydział Matematyki UŁ oraz Instytut Matematyczny Uniwersytetu Wrocławskiego.
2006 rok
  J.M. Lindsay, Adam Skalski, Quantum stochastic convolution cocycles – algebraic and C*-algebraic, Banach Center Publications 73 (2006), 313 – 324.Praca z podwójną afiliacją: Wydział Matematyki i Statystyki Uniwersytetu w Lancaster oraz Wydział Matematyki UŁ.
2007 rok   
Wioletta Karpińska, On bounded solutions of nonlinear first- and second-order equations with a Carathéodory function, J. Math. Anal. Appl. 334 (2007), 1462—1480. 
J. M. Lindsay, Adam Skalski, On quantum stochastic differential equations, J. Math. Anal. Appl. 330 (2007), 1093—1114.   Praca z podwójną afiliacją: Wydział Matematyki i Statystyki Uniwersytetu w Lancaster oraz wydział Matematyki UŁ. 
Adam Skalski, Completely positive quantum stochastic convolution cocycles and their dilations, Math. Proc. Camb. Philos. Soc. 143 (2007), 201—219.  Praca z podwójną afiliacją: Wydział Matematyki i Statystyki Uniwersytetu w Lancaster oraz Wydział Matematyki UŁ.
2008 rok
Wojciech BanaszczykRobert Stegliński, On separation of points of additive subgroups of Banach spaces by continuous characters and positive definite functions, Positivity 12 (2008), 241—268.
Adam Skalski, J. Zacharias,  Entropy of shifts in higher rank graph C*-algebras, Houston Journal of Mathematics, 34 (2008), no.1, 269-282. Podwójna afiliacja Adama Skalskiego: Łódź i Nottingham.
Adam Skalski, J. Zacharias,  Wold decompsition for representations of product systems of C*-correspondences, International Journal of Mathematics, 19 (2008), no.4, 455-479.   Podwójna afiliacja Adama Skalskiego: Łódź i Nottingham.
G. Horbaczewska, Adam Skalski, The Banach Principle for ideal convergence in the classical and noncommutative context, Journal of Mathematical Analysis and Applications 342 (2008), no.2, 1332-1341.    Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
J.M. Lindsay, Adam Skalski, Quantum stochastic convolution cocycles II, Communications in Mathematical Physics 280 (2008), no.3, 575-610.   Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
U. Franz, Adam Skalski, Approximation of quantum Levy processes by quantum random walks, Proceedings of the Indian Academy of Sciences. Mathematical Sciences 118 (2008), no.2, 281-288.  Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
Adam Skalski, J. Zacharias,  Noncommutative topological entropy of endomorphisms of Cuntz algebras, Letters in Mathematical Physics  86 (2008), no.2, 115 – 134.    Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
U. Franz, Adam Skalski, On ergodic properties of convolution operators associated with compact quantum groups, Colloquium Mathematicum 113 (2008), no.3, 13 – 23.    Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
Józef Białas, Y. Nakamura, The Urysohn lemma,  Mechanized Mathematics and its Applications  6 no. 1 (2007),  23 – 31.
Monika Fabijańczyk, Andrzej Fabijańczyk, Repetytorium z wybranych działów matematyki szkolnej, Wydawnictwo Uniwersytetu Łódzkiego, Łódź 2008.
2009 rok
Adam Skalski, Joachim Lagarias,A note on spectral triples and quasidiagonality
Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
Uwe Franz, Adam Skalski, On idempotent states on quantum groups, Journal of Algebra;   322 (2009); 1774 – 1802.Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
Uwe Franz, Adam Skalski, A new characterization of idempotent states on finite and compact quantum groups, Comptes Rendus Mathematique; 347 (2010); 991 – 996.Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
Adam Skalski,  On isometric dilations of product system of  C*- correspondences and     applications to families of contractions associated tohigher-rank graphs; Indiana University Mathematical Journal; 58 (2009); 2227 – 2252. Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
2010 rok
Adam Skalski, Joachim Zacharias, Approximation properties and entropy estimates for crossed products by actions of amenable discrete quantum groups, Journal of the London Mathematical Society;  82 (2010); 184 – 202.Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.

.

Jyotishman Bhowmick, Adam Skalski, Quantum isometry groups of noncommutative manifolds associated to group C*-algebras, Journal of Geometry and Physics;  60 (2010);  1474 – 1489.Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
2011 rok
Adam Skalski, Joachim Zacharias, Poisson transform for higher-rank graph algebras and its applications, Journal of Operator Theory; 63 (2010); 425 – 454.Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
Adam Skalski, On automorphisms of C*-algebras whose Voiculescu entropy is genuinely non-commutative, Ergodic Theory and Dynamical Systems; 31 (2011); 951 – 954.Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
Jyotishman Bhowmick, Debashish Goswami, Adam Skalski, Quantum isometry groups of 0-dimensional manifolds, Transactions of the American Mathematical Society; 363 (2011); 901 – 921.Podwójna afiliacja Adama Skalskiego: Łódź i Lancaster.
2012 rok
Wojciech Banaszczyk, On series of signed vectors and their rearrangements, Random Structures & Algorithms, 40 (2012); 301 – 316.